Alert archive / New York / Wind Advisories in 2013

Wind Advisory 3, NWS Albany, NY

April 3, 201310 counties in New York; Berkshire County, Massachusetts

NWS Albany, NY issued this wind advisory at Apr 3, 2013, 11:50 AM EDT for 10 counties in New York; Berkshire County, Massachusetts. It took effect at Apr 3, 2013, 12:00 PM EDT. It was in force for 7 hr.

The area

The counties it named.

The facts

Issued
Apr 3, 2013, 11:50 AM EDT (15:50 UTC)
In effect from
Apr 3, 2013, 12:00 PM EDT
Expired
Apr 3, 2013, 7:26 PM EDT
In force
7 hr
Issued by
NWS Albany, NY

Counties Berkshire County, MA, Albany County, NY, Columbia County, NY, Fulton County, NY, Greene County, NY, Herkimer County, NY, Montgomery County, NY, Rensselaer County, NY, Saratoga County, NY, Schenectady County, NY, Schoharie County, NY

The radar

The Albany radar (KENX), 17 km from the middle of the area, began a volume at 15:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 3.8 hours before the alert went out and 19 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2013-04-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2013-04-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -56 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
992 m above ground
0-6 km bulk shear
8 kt
0-1 km storm-relative helicity
-56 m²/s²
0-3 km storm-relative helicity
36 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

947 
WWUS71 KALY 031550
NPWALY

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBANY NY
1150 AM EDT WED APR 3 2013


MAZ001-025-NYZ038>040-047>054-058>061-040200-
/O.NEW.KALY.WI.Y.0003.130403T1600Z-130404T0200Z/
NORTHERN BERKSHIRE-SOUTHERN BERKSHIRE-SOUTHERN HERKIMER-
SOUTHERN FULTON-MONTGOMERY-SCHOHARIE-WESTERN SCHENECTADY-
EASTERN SCHENECTADY-SOUTHERN SARATOGA-WESTERN ALBANY-
EASTERN ALBANY-WESTERN RENSSELAER-EASTERN RENSSELAER-
WESTERN GREENE-EASTERN GREENE-WESTERN COLUMBIA-EASTERN COLUMBIA-
INCLUDING THE CITIES OF...PITTSFIELD...NORTH ADAMS...
GREAT BARRINGTON...LEE...LENOX...HOUSATONIC...ILION...HERKIMER...
LITTLE FALLS...MOHAWK...FRANKFORT...DOLGEVILLE...GLOVERSVILLE...
JOHNSTOWN...AMSTERDAM...WELLSVILLE...COBLESKILL...MIDDLEBURGH...
DELANSON...ESPERANCE...DUANESBURG...SCHENECTADY...ROTTERDAM...
BALLSTON SPA...MECHANICVILLE...WATERFORD...ALTAMONT...ALBANY...
TROY...HOOSICK FALLS...HUNTER...TANNERSVILLE...WINDHAM...
CATSKILL...COXSACKIE...ATHENS...CAIRO...JEFFERSON HEIGHTS...
HUDSON...CHATHAM
1150 AM EDT WED APR 3 2013

...WIND ADVISORY IN EFFECT UNTIL 10 PM EDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 10 PM EDT THIS EVENING.

* LOCATIONS...MOHAWK VALLEY...CAPITAL REGION...SCHOHARIE
  VALLEY...NORTHEAST CATSKILLS...TACONICS...BERKSHIRES.

* HAZARDS...STRONG WINDS.

* WINDS...WEST 15 TO 25 MPH WITH GUSTS UP TO 50 MPH.

* TIMING...THIS AFTERNOON INTO EARLY THIS EVENING. 

* IMPACTS...OUTDOOR UNSECURED OBJECTS AND TREE LIMBS WILL LIKELY
  BE SUCCUMBED TO THE WINDS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 31 TO 39 MPH ARE EXPECTED OR
WIND GUSTS OF 46 TO 57 MPH ARE EXPECTED. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.
USE EXTRA CAUTION.

&&

$$
2 follow-up statements
340 
WWUS71 KALY 031804
NPWALY

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBANY NY
204 PM EDT WED APR 3 2013

MAZ001-025-NYZ038>040-047>054-058>061-040200-
/O.CON.KALY.WI.Y.0003.000000T0000Z-130404T0200Z/
NORTHERN BERKSHIRE-SOUTHERN BERKSHIRE-SOUTHERN HERKIMER-
SOUTHERN FULTON-MONTGOMERY-SCHOHARIE-WESTERN SCHENECTADY-
EASTERN SCHENECTADY-SOUTHERN SARATOGA-WESTERN ALBANY-
EASTERN ALBANY-WESTERN RENSSELAER-EASTERN RENSSELAER-
WESTERN GREENE-EASTERN GREENE-WESTERN COLUMBIA-EASTERN COLUMBIA-
INCLUDING THE CITIES OF...PITTSFIELD...NORTH ADAMS...
GREAT BARRINGTON...LEE...LENOX...HOUSATONIC...ILION...HERKIMER...
LITTLE FALLS...MOHAWK...FRANKFORT...DOLGEVILLE...GLOVERSVILLE...
JOHNSTOWN...AMSTERDAM...WELLSVILLE...COBLESKILL...MIDDLEBURGH...
DELANSON...ESPERANCE...DUANESBURG...SCHENECTADY...ROTTERDAM...
BALLSTON SPA...MECHANICVILLE...WATERFORD...ALTAMONT...ALBANY...
TROY...HOOSICK FALLS...HUNTER...TANNERSVILLE...WINDHAM...
CATSKILL...COXSACKIE...ATHENS...CAIRO...JEFFERSON HEIGHTS...
HUDSON...CHATHAM
204 PM EDT WED APR 3 2013

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS EVENING...

* LOCATIONS...MOHAWK VALLEY...CAPITAL REGION...SCHOHARIE
  VALLEY...NORTHEAST CATSKILLS...TACONICS...BERKSHIRES.

* HAZARDS...STRONG WINDS.

* WINDS...WEST 15 TO 25 MPH WITH GUSTS UP TO 50 MPH.

* TIMING...THIS AFTERNOON INTO EARLY THIS EVENING.

* IMPACTS...OUTDOOR UNSECURED OBJECTS AND TREE LIMBS WILL LIKELY 
  BE SUCCUMBED TO THE WINDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 31 TO 39 MPH ARE EXPECTED OR
WIND GUSTS OF 46 TO 57 MPH ARE EXPECTED. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.
USE EXTRA CAUTION.

&&

$$
888 
WWUS71 KALY 032326
NPWALY

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBANY NY
726 PM EDT WED APR 3 2013


MAZ001-025-NYZ038>040-047>054-058>061-040030-
/O.CAN.KALY.WI.Y.0003.000000T0000Z-130404T0200Z/
NORTHERN BERKSHIRE-SOUTHERN BERKSHIRE-SOUTHERN HERKIMER-
SOUTHERN FULTON-MONTGOMERY-SCHOHARIE-WESTERN SCHENECTADY-
EASTERN SCHENECTADY-SOUTHERN SARATOGA-WESTERN ALBANY-
EASTERN ALBANY-WESTERN RENSSELAER-EASTERN RENSSELAER-
WESTERN GREENE-EASTERN GREENE-WESTERN COLUMBIA-EASTERN COLUMBIA-
INCLUDING THE CITIES OF...PITTSFIELD...NORTH ADAMS...
GREAT BARRINGTON...LEE...LENOX...HOUSATONIC...ILION...HERKIMER...
LITTLE FALLS...MOHAWK...FRANKFORT...DOLGEVILLE...GLOVERSVILLE...
JOHNSTOWN...AMSTERDAM...WELLSVILLE...COBLESKILL...MIDDLEBURGH...
DELANSON...ESPERANCE...DUANESBURG...SCHENECTADY...ROTTERDAM...
BALLSTON SPA...MECHANICVILLE...WATERFORD...ALTAMONT...ALBANY...
TROY...HOOSICK FALLS...HUNTER...TANNERSVILLE...WINDHAM...
CATSKILL...COXSACKIE...ATHENS...CAIRO...JEFFERSON HEIGHTS...
HUDSON...CHATHAM
726 PM EDT WED APR 3 2013

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN ALBANY HAS CANCELLED THE WIND
ADVISORY FOR THE MOHAWK VALLEY...CAPITAL REGION...SCHOHARIE
VALLEY...NORTHEAST CATSKILLS...TACONICS AND BERKSHIRES.

ALTHOUGH NORTHWEST WINDS MAY STILL GUST UP TO 30 TO 35 MPH THIS 
EVENING...WIND GUSTS OVER 45 MPH ARE NO LONGER EXPECTED...SO THE
WIND ADVISORY HAS BEEN CANCELLED.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albany, NY wrote its last area forecast discussion before this wind advisory went out at Apr 3, 9:05 AM EDT, 2 hours 45 minutes earlier.

Area forecast discussion, Apr 3, 9:05 AM EDT, 2 hours 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBANY NY
905 AM EDT WED APR 3 2013

.SYNOPSIS...
A COLD CYCLONIC FLOW WILL REMAIN ACROSS THE REGION TODAY...WITH LAKE
EFFECT SNOW SHOWERS GRADUALLY ENDING. HIGH PRESSURE WILL BUILD TO
OUR SOUTH ACROSS THE MID ATLANTIC REGION TONIGHT INTO THURSDAY. THIS
WILL ALLOW FOR LIGHTER WINDS AND MORE SUNSHINE...ALONG WITH
MODERATING TEMPERATURES. A COASTAL LOW PRESSURE SYSTEM WILL PASS
WELL SOUTH AND EAST OF THEA AREA FRIDAY INTO FRIDAY NIGHT...WITH
MAINLY DRY CONDITIONS ACROSS EAST CENTRAL NEW YORK AND WESTERN NEW
ENGLAND.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
AS OF 900 AM EDT...LAKE BANDS CONTINUE TO EXHIBIT SIGNS OF BECOMING
MORE DISORGANIZED AS THE COMBINATION OF LOWERING INVERSION HEIGHTS
PER THE BUF SOUNDING AND APRIL SUNSHINE.  HOWEVER...WIND GUSTS
SHOULD BEGIN TO INCREASE AS MIXING LAYER HEIGHTS SHOULD BE A LITTLE
HIGHER THAN THE BUFR FILES SUGGEST PER OUR 12Z SOUNDING.  FOR
NOW...NO WIND HEADLINES AS WE WILL WATCH TRENDS CLOSELY.  MAIN
UPDATE WAS TO REDUCE AND FOCUS THE SNOW SHOWERS ACROSS THE CATSKILLS
AND PORTIONS OF THE SOUTHERN MOHAWK.  SHORT WAVE WAS APPROACHING THE
EASTERN GREAT LAKES REGION WITH ANOTHER PERTURBATION NORTH OF THE
ST LAWRENCE.  LATEST HRRR/RAP POINT TOWARD AN INCREASE IN CLOUD
COVER AND THE CHANCE FOR SOME PRECIP ACROSS THE NORTHERN COUNTIES
AND SOUTHERN GREENS SO DID INCREASE POPS SLIGHTLY FOR THESE AREAS
LATER THIS AFTERNOON.

AS OF 657 AM EDT...CANCELLED LAKE EFFECT SNOW ADVISORY FOR
SOUTHERN HERKIMER COUNTY DUE TO NARROW LAKE BANDS BECOMING MORE
DISORGANIZED. OTHERWISE...COVERAGE AND INTENSITY DECREASING OF
SOME LEFTOVER NARROW MULTI BANDS/CLUSTERS OF SNOW SHOWERS INTO THE
MOHAWK VALLEY AND PORTIONS OF THE CAPITAL REGION...SCHOHARIE
VALLEY... HELDERBERGS...AND NORTHEAST CATSKILLS THIS MORNING. COLD
CYCLONIC WEST-NORTHWEST FLOW REGIME CONTINUES WITH A GOOD LAKE
RESPONSE BASED ON MODERATE LAKE INDUCED INSTABILITY. GENERALLY A
HALF INCH OF ACCUMULATION OR LESS CAN BE EXPECTED WITH THESE
NARROW BANDS INTO THE MORNING.

INVERSION HEIGHTS ARE FORECAST TO LOWER SIGNIFICANTLY THIS
MORNING...WHICH SHOULD TEND TO ALLOW THE LAKE EFFECT SNOW SHOWERS TO
DIMINISH TO FLURRIES. WILL EXTEND MENTION OF SCATTERED POPS THROUGH
MUCH OF THE MORNING OVER CENTRAL AND WESTERN PORTIONS OF THE AREA.
THERE SHOULD BE A NOTICEABLE DECREASE IN SNOW SHOWER COVERAGE BY
THIS AFTERNOON. ANY LINGERING ACTIVITY THIS AFTERNOON SHOULD BE
MAINLY CELLULAR AND ISOLATED.

COLD TEMPERATURES AND WINDY CONDITIONS WILL PERSIST TODAY. MAXIMUM
TEMPERATURES ARE EXPECTED TO BE VERY SIMILAR TO TUESDAY WITH NO
DISCERNIBLE CHANGE IN THE AIR MASS...JUST SLIGHTLY MORE SUNSHINE
THIS AFTERNOON. WINDS WILL AGAIN BE GUSTY...ALTHOUGH SINCE MIXING
HEIGHTS WILL BE LOWER TODAY ONLY AROUND 850 MB...WILL FORECAST GUSTS
REACHING JUST SHY OF ADVISORY CRITERIA WITH MAINLY 35 TO 45 MPH
GUSTS EXPECTED. THE STRONGEST WINDS WILL BE IN THE MOHAWK VALLEY AND
THE HIGHER TERRAIN OF THE CATSKILLS AND BERKSHIRES.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH FRIDAY/...
DRY CONDITIONS WITH MAINLY CLEAR SKIES EXPECTED FOR TONIGHT AS HIGH
PRESSURE BUILDS TO OUR SOUTH WITH RIDGING EXTENDING NORTHWARD INTO
OUR AREA. IT WILL STILL REMAIN SOMEWHAT BREEZY...BUT WIND SPEEDS
WILL BE CONSIDERABLY LOWER THAN TODAY. MINIMUM TEMPERATURES WILL
CONTINUE TO BE WELL BELOW NORMAL WITH MAINLY TEENS AND LOWER 20S
EXPECTED. THURSDAY LOOKS TO BE DRY WITH MODERATING TEMPERATURES...AS
A SOUTHWESTERLY RETURN FLOW DEVELOPS AROUND HIGH PRESSURE DEPARTING
OFF THE MID ATLANTIC COAST. AFTER COLD START...MOSTLY SUNNY SKIES
AND MILDER AIR ALOFT WORKING INTO THE REGION WILL ALLOW FOR TEMPS TO
REACH THE LOWER TO PERHAPS MID 50S IN MOST VALLEY LOCATIONS WITH
EVEN 40S FOR HIGHER TERRAIN AREAS.

THURSDAY NIGHT INTO FRIDAY...LOW PRESSURE INITIALLY OVER THE
SOUTHEAST CONUS IS FORECAST TO TRACK NORTHEASTWARD ACROSS THE
CAROLINAS AND VIRGINIA TIDEWATER REGION...THEN EMERGE OFF THE MID
ATLANTIC COAST. MODEL GUIDANCE CONTINUES TO SUGGEST MOST IF NOT ALL
OF THE PRECIPITATION ASSOCIATED WITH THIS SYSTEM WILL BE SUPPRESSED
TO THE SOUTH AND EAST OF OUR AREA. THE KEY FACTOR IS A NORTHERN
STREAM SHORT WAVE TROUGH THAT WILL BE DIVING SOUTHEASTWARD ACROSS
THE GREAT LAKES DURING THIS TIME...WHICH WILL STEER LOW PRESSURE OFF
THE COAST. WILL MENTION LOW CHANCE POPS ACROSS THE ADIRONDACKS
ASSOCIATED WITH THE SHORT WAVE...WITH JUST SLIGHT CHANCE POPS ACROSS
SOUTHEAST ZONES WHICH WILL BE ON THE VERY NORTHERN FRINGE OF THE
PRECIP SHIELD FROM THE COASTAL LOW. IF ANY RAIN DOES FALL ACROSS
SOUTHEAST AREAS IT WOULD BE VERY LIGHT.

&&

.LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...
SEASONABLY WARM TEMPERATURES ARE EXPECTED FOR LATE IN THE WEEKEND
INTO EARLY NEXT WEEK ALONG WITH SOME UNSETTLED WEATHER.

THE SOUTHERN STREAM COASTAL LOW SHOULD BE MOVING INTO THE CANADIAN
MARITIMES LATE FRIDAY NIGHT INTO SATURDAY. RIDGING IS EXPECTED TO
QUICKLY BUILD IN BEHIND THE LOW. SATURDAY SHOULD FEATURE BELOW
NORMAL TEMPERATURES WITH ABUNDANT SUNSHINE AND LIGHT WINDS SHIFTING
FOR THE NORTHWEST TO A SOUTHERLY DIRECTION AS THE SURFACE HIGHS
EASTWARD AND OFFSHORE BY EVENING.

A NORTHERN STREAM LOW PRESSURE SYSTEM IS EXPECTED DEVELOP OVER THE
NORTHERN/CENTRAL PLAINS BY THE WEEKEND AND IS MODELED TO HEAD
EASTWARD INTO THE GREAT LAKES REGION. THERE IS GENERAL MODEL
AGREEMENT THAT THE SURFACE LOW SHOULD PASS TO OUR NORTH ACROSS
EASTERN CANADA WITH ITS TRAILING COLD FRONT CROSSING OUR REGION
MONDAY. THE 00Z GFS IS A BIT QUICKER THAN ITS PREVIOUS RUN AND IS
MORE IN LINE WITH THE ECMWF TIMING. HOWEVER THE GFS HAS A A BIT
STRONGER OF A LOW THAN THE ECMWF. ADDITIONAL NORTHERN STREAM ENERGY
WILL ENTER INTO THE PICTURE...THE MODELS INDICATE A WAVE SHOULD FORM
ON THE COLD FRONTAL BOUNDARY AS IT MOVES THROUGH MONDAY. BASED ON
CURRENT EXPECTED TIMING A LULL IN THE PRECIPITATION IS EXPECTED FOR
TUESDAY. HAVE FOLLOWED THE WEATHER PREDICTION CENTER LEADS AND USED
CONSENSUS SOLUTION TO ACCOUNT FOR THE UNCERTAINTY.

WITH THIS SYNOPTIC SET UP TEMPERATURES SHOULD MODERATE TO SEASONABLE
LEVELS FOR SUNDAY AND MONDAY WITH SOUTH TO SOUTHWEST FLOW.

&&

.AVIATION /12Z WEDNESDAY THROUGH SUNDAY/...
A STRONG AND COLD CYCLONIC FLOW AROUND AN UPPER LOW OVER THE
CANADIAN MARITIMES WILL CONTINUE TO DOMINATE OUR WEATHER. THIS FLOW
HAS RESULTED IN CLOUDS AND LAKE EFFECT SNOW SHOWERS AND FLURRIES.
EXPECTING VFR CONDITIONS THROUGH THE TAF PERIOD...12Z/THURSDAY.

WESTERLY WINDS WILL INCREASE TO 15 TO 25 KNOTS WITH GUSTS OF 25 TO
35 KNOTS BY LATE MORNING. THE WINDS WILL BEGIN TO WEAKEN THIS
EVENING ESPECIALLY AT KGFL AND KPOU WHILE GUSTS SHOULD CONTINUE AT
KALB AND KPSF THROUGH THE EVENING HOURS.

OUTLOOK...
THU-SAT...VFR. NO SIG WX.
SUN...MAINLY VFR. CHC -SHRA WITH -SHSN POSSIBLE IN THE EARLY MORNING.

&&

.FIRE WEATHER...
     RED FLAG WARNING HAS BEEN ISSUED FOR THE MID HUDSON
VALLEY...CENTRAL AND SOUTHERN TACONICS AND LITCHFIELD HILLS...

     ELSEWHERE GUSTY WEST-NORTHWEST WINDS WILL GUST TO BETWEEN 35
AND 45 MPH TODAY...

A COLD AIR MASS WILL PERSIST ACROSS THE REGION TODAY WITH WINDY
CONDITIONS AS WELL. HOWEVER...MUCH DRIER AIR MOVING IN WILL LEAD TO
LOW RELATIVE HUMIDITY VALUES BETWEEN 20 TO 30 PERCENT IN THE RED
FLAG ISSUANCE AREA. OUTSIDE OF THE RED FLAG AREA...RH VALUES WILL BE
AROUND 30 TO 45 PERCENT AND SNOW COVER STILL REMAINS ACROSS MUCH OF
THE HIGHER TERRAIN. GUSTY WEST-NORTHWEST WINDS WILL PREVAIL
EVERYWHERE AT 15 TO 25 MPH WITH GUSTS OF 35 TO 45 MPH.

WINDS WILL REMAIN BREEZY TONIGHT AT 10 TO 20 MPH WITH SOME GUSTS TO
30 MPH BEFORE MIDNIGHT...BUT RH VALUES WILL BE INCREASING TO MAXIMUM
VALUES OF 80 TO 100 PERCENT BY DAYBREAK THURSDAY.

LOW RH VALUES ARE EXPECTED AGAIN ON THURSDAY BETWEEN 20 AND 30
PERCENT...HOWEVER SOUTHWEST WINDS ARE EXPECTED TO BE AROUND 10-15
MPH WITH SOME GUSTS TO 20 MPH.

&&

.HYDROLOGY...
NO HYDROLOGIC PROBLEMS ARE EXPECTED THROUGH AT LEAST THE NEXT 5 DAYS.

A CONTINUED COLD AIR AND RELATIVELY DRY AIR MASS WILL REMAIN ACROSS
OUR REGION THROUGH THURSDAY WITH DECREASING FLOWS ON AREA RIVERS.
TEMPERATURES ARE EXPECTED TO MODERATE LATER IN THE WEEK WITH LITTLE
PRECIPITATION THROUGH THURSDAY EXCEPT FOR A FEW LAKE EFFECT SNOW
DOWNWIND OF LAKE ONTARIO. DRY CONDITIONS ARE EXPECTED THROUGH THE
WEEKEND.

FOR DETAILS ON SPECIFIC AREA RIVERS AND LAKES...INCLUDING
OBSERVED AND FORECAST RIVER STAGES AND LAKE ELEVATIONS...PLEASE
VISIT THE ADVANCED HYDROLOGIC PREDICTION SERVICE /AHPS/ GRAPHS ON
OUR WEBSITE.

&&

.ALY WATCHES/WARNINGS/ADVISORIES...
CT...RED FLAG WARNING FROM NOON TODAY TO 6 PM EDT THIS EVENING FOR
     CTZ001-013.
NY...RED FLAG WARNING FROM NOON TODAY TO 6 PM EDT THIS EVENING FOR
     NYZ059>061-064>066.
MA...NONE.
VT...NONE.

&&

SYNOPSIS...JPV
NEAR TERM...JPV/BGM
SHORT TERM...JPV
LONG TERM...IAA
AVIATION...IAA
FIRE WEATHER...JPV
HYDROLOGY...11/JPV
Hazardous weather outlook, Apr 3, 6:59 AM EDT, 4 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBANY NY
659 AM EDT WED APR 3 2013

MAZ001-025-NYZ032-033-038>043-047>054-058-063-082>084-VTZ013>015-
041100-
NORTHERN BERKSHIRE-SOUTHERN BERKSHIRE-NORTHERN HERKIMER-HAMILTON-
SOUTHERN HERKIMER-SOUTHERN FULTON-MONTGOMERY-NORTHERN SARATOGA-
NORTHERN WARREN-NORTHERN WASHINGTON-SCHOHARIE-WESTERN SCHENECTADY-
EASTERN SCHENECTADY-SOUTHERN SARATOGA-WESTERN ALBANY-EASTERN ALBANY-
WESTERN RENSSELAER-EASTERN RENSSELAER-WESTERN GREENE-WESTERN ULSTER-
NORTHERN FULTON-SOUTHEAST WARREN-SOUTHERN WASHINGTON-BENNINGTON-
WESTERN WINDHAM-EASTERN WINDHAM-
659 AM EDT WED APR 3 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN AND SOUTHERN
ADIRONDACKS...MOHAWK VALLEY...SCHOHARIE VALLEY...EASTERN
CATSKILLS...GREATER CAPITAL DISTRICT...NORTHERN TACONICS...LAKE
GEORGE SARATOGA REGION...WESTERN MASSACHUSETTS... AND SOUTHERN
VERMONT.

.DAY ONE...TODAY AND TONIGHT.

WIND GUSTS MAY EXCEED 40 MPH WEDNESDAY AFTERNOON. IF WIND GUSTS
ARE EXPECTED TO APPROACH 50 MPH...A WIND ADVISORY MAY BE ISSUED.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

CTZ001-013-NYZ059>061-064>066-041100-
NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-EASTERN GREENE-
WESTERN COLUMBIA-EASTERN COLUMBIA-EASTERN ULSTER-WESTERN DUTCHESS-
EASTERN DUTCHESS-
659 AM EDT WED APR 3 2013

...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 6 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MID HUDSON
VALLEY...CENTRAL AND SOUTHERN TACONICS...AND NORTHWESTERN
CONNECTICUT.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   RED FLAG WARNING.

WIND GUSTS MAY EXCEED 40 MPH THIS AFTERNOON. IF WIND GUSTS ARE
EXPECTED TO APPROACH 50 MPH...A WIND ADVISORY MAY BE ISSUED.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Albany, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 3, 3:53 AM EDTRed Flag WarningALY14 hr

Nearby

Wind Advisories in New York, 2013Wind Advisories in Massachusetts, 2013Every wind advisory in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.